# SDR UPS01236414

- Difficulty date: July 9, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NLG WW LT SIDE WALL CRACK INDICATION BETWEEN FASTENERS BS 235 AND LOWER OF FWD ACCESS. REMOVE ACCESS NR 3122 FOR ACCESS REPAIR AS PER B727SRM 51-30-02 CUT OUT DAMAGED AREA AS PER B727 SRM 51-30-02, SIZE OF CUT 2X1 INCH ACCOMPLISHED NDT ON CUT OUT AND NO CRACKS NOTED.
